# SDR ASAA2023061513575

- Difficulty date: June 11, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 33,283 hours, 10,620 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902862
- Condition: Failed
- Location: #1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENG FIRE HANDLE AND ENG 1 OVERHEAT DO NOT ILLUMINATE DURING OVHT/FIRE TEST. GROUNDED - YES. REMOVED AND REPLACED #1 ENG LEFT CORE FIRE DETECTOR ASSEMBLY M1759 REF B737-900 AMM 26-11-01.
